# SDR SWAA2022101459917

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 62,191 hours, 37,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HINGE AND GIRT BAR - FLT ATTD. REQUEST MX TO LOOK AT THEM. / [01] TIGHTENED FORWARD ENTRY DOOR UPPER HINGE TRIM COVER & ADJUSTED GIRT BAR RETENTION HOOKS PER SIP.
